Cold and Cough (No PSE) - 250 Tablets per Dispenser Box

Cold and Cough (No PSE) - 250 Tablets per Dispenser Box

Your Price: $22.83< Click to Change Currency
Retail Price:$33.58
Your Savings:$10.75(32%)
Currently Unavailable
Part Number:I-443-PH
Our pseudoephedrine-free cold and cough tablets offer temporary relief from cough, sore throat, minor aches and pains, headaches, nasal congestion, helps loosen phlegm (mucous) and thin bronchial secretions to make coughs more productive, temporarily reduces fever. Active ingredient (in each tablet): acetaminophen, 325 mg.; dextromethorphan HBr 15 mg., guaifenesin 200 mg.; phenylephrine HCI 5 mg.

Related Items

 
 
Free currency converter